Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is there any chance to conceive inspite of taking contraceptive pills ?

hi im 20 and i am on yasmin contraceptive and i have polysystic ovarian syndrome.i never missed a day in taking the active tablets but i did take extra i few days because i was a hour late(took 2).i had sex on the 24th and and on the same day i started the inactive tablet.Could there be a chance of pregnancy .im on the third inactive tablet.I am having a sharp pain.Think ovary part.I dont understand how it works.Please help i am scared.Thank you!
Asked On : Wed, 25 May 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi kajol
Welcome to HealthcareMagic.
There are very rare chances of pregnancy when you are on strict contraceptive pill schedule.Your periods could be delayed because of your PCOS as such.I advise you to wait for 2 or 4 days and get a urine pregnancy test done.There are chances of contraceptive failure also.
Take care.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor